anxious, obsessive, panicky all of the time, a bit depressed, and rapid mood swings.
3 Aug 2009
Yes, one of the side effects of synthroid is anxiety. There are several other symptoms that go with this and it is actually referred to as a "thyroid storm". If you haven't been taking it for a while and were just recently started on it, I'd definitely let the doctor know what's happening so he can adjust your dosage. Hope this helps.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can't use hormone treatments so what can I do to stop hotflashes,memory lost, nightsweats, and hair?
... lost? At times I feel as if am losing my mind
1 answer • 17 Dec 2010
... pretty, I feel like I am losing my mind. Paxil has been great but I want to have children and do not want to have the risk of hurting my baby. ...
2 answers • 22 Sep 2011
will I ever be ok again please help
2 answers • 21 Jan 2013
Would Synthroid keep him from gaining weight. His normal weight is 180-185 and now after heart surgery his is 154 and needs to gain some weight.
2 answers • 7 Jul 2013
I began taking Nature Throid a week ago. My NP wanted me to start taking it and stop taking my Synthroid (which I've been on for about 8 years ...
0 answers • 10 days ago